# SDR AALA201508309006

- Difficulty date: August 28, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9D EMER EXIT LENS COVER MISSING.  INSTALLED REPLACEMENT EMER EXIT LIGHT AT ROW 9D.  OPERATIONS NORMAL.
